| Model Number |
CCWTT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Visual Disturbances (2140)
| Date of Event |
07/08/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient stated lens did not help vision (cloud in vision).The iol was exchanged for unspecified monofocal lens.Clinical reason for explant mentioned as significant difficulty adjusting to panoptix lens.Additional information has been requested.
Event or Problem Description
Additional information was received as 33 days post op patient stated she had not seen any improvement in her vision.Depth perception was not good and patient felts it was impacting her vision.As per surgeon opinion they did not believe there was a defect in the lens, but the patient had an inability to adapt to the diffractive lens.The patient felts like the quality of vision was not clear in the eye with the inserted lens.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).